# SDR SWAA2013042615246

- Difficulty date: April 15, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 51,666 hours, 30,310 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Part number: 31421003
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN FRAME B1 FLANGE CRACKED AT UPPER LEFT FIRE DETECTOR LOWER MOUNT.  REMOVED AND REPLACED NR 2 ENGINE INBD FAN COWL PER M/M.
